I have been a Tramadol user for about 6 years. I have severe back pain from spinal disk deterioration. I also had some back surgery. I want to get off this drug and over a period of about three months now I have tapered down from 6 [50mg] a day tp 2 [50mg] a day. The problem is I now suffer from insomnia, (I writing this at 3AM), When I try to go to sleep I get this restlessness in my arms to the point of twitching and jerking sometimes. I'll put up with some pain if I must and just use Tylenol, just to get off this drug. My Daughter is now in the hospital from Tramadol abuse of up to 20(50mg) pills a day. I recently found her on the kitchen floor in what appeared to be a grand Mal seizure. OK I'm new to forums so I guess I'm rambling. I just want to know how long it might take me to get CLEAN of this drug and not have any more withdrawal symptoms?
i also am taking tramadol 200mg 2 a day i've been taking them for 7 years for my back and neck,some days i don't have any,but i don't suffer from withdrawal,i can stop them at any time and i still don't have withdrawal but when i don't take them i'm in heaps of pain.i would like 2 know why some people suffers from withdrawals and some don't?my friend is taking the same tablet and she get withdrawal to.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.